# SDR AALA202405060191

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 76,066 hours, 35,583 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Wx Sys
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DCA DUE TO THE FLIGHT CREW REPORTING THAT ENROUTE INTO DCA DURING IMC CONDITIONS AT FL040 NEAR VAAL I INTERSECTION, THE WEATHER RADAR BECAME INTERMITTENT AND THEN UNUSABLE. THE AIRCRAFT LANDED SAFELY AT DCA WITHOUT FURTHER INCIDENT. MAINTENANCE RESET THE WEATHER RADAR CIRCUIT BREAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE WEATHER RADAR SYSTEM PER AMM 34-41-00 WITH NO ISSUES NOTED.
